Zur Axiomatik der ausgeglichenen Gewebe

F. Klein-Barmen

Mathematische Zeitschrift (1950)

  • Volume: 53, page 70-75
  • ISSN: 0025-5874; 1432-1823

How to cite


Klein-Barmen, F.. "Zur Axiomatik der ausgeglichenen Gewebe." Mathematische Zeitschrift 53 (1950): 70-75. <http://eudml.org/doc/169168>.

author = {Klein-Barmen, F.},
journal = {Mathematische Zeitschrift},
keywords = {Rings, modules, fields},
language = {ger},
pages = {70-75},
title = {Zur Axiomatik der ausgeglichenen Gewebe},
url = {http://eudml.org/doc/169168},
volume = {53},
year = {1950},

AU - Klein-Barmen, F.
TI - Zur Axiomatik der ausgeglichenen Gewebe
JO - Mathematische Zeitschrift
PY - 1950
VL - 53
SP - 70
EP - 75
LA - ger
KW - Rings, modules, fields
UR - http://eudml.org/doc/169168
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.